Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/2565

On the Range of Correlation Coefficients of Bivariate Ordered Discrete Random Variables

Authors Lee, Lung Fei
Issue Date 2001
Source Econometric Theory, v. 17,(1), February, 2001, p. 247-256
Summary The range of correlation coefficient of any bivariate discrete random vector with finite or countably infinite values is derived. We show analytically that the normal-transformed discrete bivariate probability system of Van Ophem (1999) has a flexible correlation coefficient. We establish the strictly monotonic relation of its correlation coefficient with the bivariate normal correlation-coefficient parameter in the system.
Subjects
ISSN 0266-4666
Rights © Cambridge University Press 2001. This paper was (will be) published in Econometric theory and is reprinted with permission.
Language English
Format Article
Access View full-text via DOI
Find@HKUST
Files in this item:
File Description Size Format
on.pdf 799.95 kB Adobe PDF